# SDR ASOA200900263A

- Difficulty date: March 2, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Loose
- Location: Engine Mount
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAFETIED LT ENG FWD MOUNT BOLTS IAW AMM 71-00-00-400-801 SUBTASK 71-00-00-420-001.
